# SDR DXTA200601684

- Difficulty date: October 25, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 3,259 hours, 2,538 cycles
- Engine: Pwa PW535A
- Engine time: 2,787 hours, 2,153 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 304208105
- Part serial: F54328
- Condition: Failed
- Location: Left Engine
- Part time: 2,787 hours, 2,153 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAILURE ON DESCENT THROUGH 17,000 FT.  ENGINE POWER 40% N1 NOTICED ENGINE ROLLBACK WITH NO ABNORMAL INDICATIONS.  NO FUEL OR OIL BYPASS LIGHTS ON, TRANSFERRED FUEL FROM LEFT TO RIGHT THEN NOTICED BOTH FUEL PUMP LIGHTS ON.  BOTH FUEL PUMP SWITCHES IN NORMAL POSITION.  LANDED WITH 500 LBS IMBALANCE.  (MCC NOTE: CLEAR SKIES, NO ICING CONDITIONS, NO A-I SELECTED ON.  ATTEMPTED TO RESTART, NO SUCCESS, NO FUEL FLOW.  ACFT WAS FUELED IN MEM BEFORE TAKEOFF AT WILSON AIR, APPROX 260 GALLONS, AND FUEL QTY AT TIME OF IFSD WAS APPROX 1200 PER SIDE.)  REMOVED BOTH ACFT FUEL FILTERS AND SENT FOR ANALYSIS.  INSTALLED NEW FUEL FILTERS.  REMOVED AND REPLACED FUEL CONTROL UNIT.  FUEL FLOW DIVIDER AND FUEL FLOWS TRANS
